# SDR MASA20211213609

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: MM67037005003
- Part serial: NA
- Condition: Corroded
- Location: Svc Door Srnd St
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SERVICE DOOR SURROUND STRUCTURE SEAL STRIKER WAS FOUND WITH CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 51-21-16 AND PER CMM 516-02 FIG. 1 DETAILS.
